# SDR CALA0700007

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 60,801 hours, 31,445 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED IN FORWARD BAGGAGE BIN AT STA 500A+10 TO 500C.  THE CORRODED STRINGER SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-00-03.
